Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 580768, 7 pages
http://dx.doi.org/10.1155/2014/580768
Research Article

Improvements on Robust Stability of Sampled-Data System with Long Time Delay

1School of Mechanical & Electronic Engineering, Heilongjang University, Harbin 150080, China
2College of Information and Communications Engineering, Harbin Engineering University, Harbin 150001, China

Received 24 September 2013; Accepted 5 March 2014; Published 7 April 2014

Academic Editor: Vu Ngoc Phat

Copyright © 2014 Shigang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper mainly studies the problem of the robust stability analysis for sampled-data system with long time delay. By constructing an improved Lyapunov-Krasovskii functional and employing some free weighting matrices, some new robust stability criteria can be established in terms of linear matrix inequalities. Furthermore, the proposed equivalent criterion eliminates the effect of free weighing matrices such that numbers of decision variables and computational burden are less than some existing results. A numerical example is also presented and compared with previously proposed algorithm to illustrate the feasibility and effectiveness of the developed results.